# SDR C2XA03IA011

- Difficulty date: January 29, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002
- Part serial: 1381
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 2856, THE CREW NOTED THAT THE LANDING GEAR DISAGREE APPEARED ON EICAS AFTER TAKEOFF AND THE LANDING GEAR WOULD NOT RETRACT.  NOTE, HYDRAULIC QUANTITY AND PRESSURE INDICATION NORMAL.    MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
